# SDR YENA201710210853

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 58,082 hours, 20,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5905
- Condition: No Test
- Location: Emergency Lights
- Part time: 58,088 hours, 20,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, RIGHT EMERGENCY EXIT EPSU FAILED TO TEST.   REPLACED EPSU IAW AMM 33-51-38-420-050-A. OPS CHECKED GOOD.
